Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rational approximation to solutions of algebraic differential equations


Author: E. R. Kolchin
Journal: Proc. Amer. Math. Soc. 10 (1959), 238-244
MSC: Primary 12.00; Secondary 10.00
MathSciNet review: 0107641
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.00, 10.00

Retrieve articles in all journals with MSC: 12.00, 10.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0107641-6
Article copyright: © Copyright 1959 American Mathematical Society